# SDR NSVA2011373

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 42,199 hours, 50,758 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5001 IAH-ACT A/C 184 GATE RETURN DUE TO MX (NR 1 ENGINE WILL NOT START).
